Licci squarefree monomial ideals generated in degree two or with deviation two

Kyouko Kimura, Naoki Terai, Ken ichi Yoshida

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We study squarefree monomial ideals which are in the linkage class of a complete intersection (we call such an ideal licci). Firstly we classify all licci edge ideals. Secondly we prove that any Cohen-Macaulay almost complete intersection squarefree monomial ideal is licci. Thirdly we characterize licci squarefree monomial ideals of deviation 2 in terms of hypergraphs associated to the ideals as an application of the classification in Kimura, Terai and Yoshida (2009) [15].

Original languageEnglish
Pages (from-to)264-289
Number of pages26
JournalJournal of Algebra
Volume390
DOIs
Publication statusPublished - Sep 5 2013
Externally publishedYes

Keywords

  • Cohen-Macaulay ring
  • Deviation
  • Edge ideal
  • Hypergraph
  • Licci
  • Linkage
  • Monomial ideal

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Licci squarefree monomial ideals generated in degree two or with deviation two'. Together they form a unique fingerprint.

Cite this